To cite hyperdirichlet in publications use:

Robin K. S. Hankin (2010). A Generalization of the Dirichlet Distribution. Journal of Statistical Software, 33(11), 1-18. URL http://www.jstatsoft.org/v33/i11/.

Corresponding BibTeX entry:

  @Article{,
    title = {A Generalization of the Dirichlet Distribution},
    author = {Robin K. S. Hankin},
    journal = {Journal of Statistical Software},
    year = {2010},
    volume = {33},
    number = {11},
    pages = {1--18},
    url = {http://www.jstatsoft.org/v33/i11/},
  }